MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER
Catalog Number A947316
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a nurse opened a foley tray and noticed there was a chalky residue on the tubing.Another foley tray was opened and there was also the same chalky residue on that one as well.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate as the instructions for use states: sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23343364
Report Number1018233-2025-09371
Device Sequence Number7957068
Product Code EZL
UDI-Device Identifier00801741074141
UDI-Public(01)00801741074141
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA947316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown